Journal of Optimization Theory and Applications

, Volume 183, Issue 3, pp 881–901 | Cite as

Order-Preservation Properties of Solution Mapping for Parametric Equilibrium Problems and Their Applications

  • Yuehu WangEmail author
  • Baoqing Liu


In this paper, we use some order-theoretic fixed point theorems to study the upper order-preservation properties of solution mapping for parametric equilibrium problems. In contrast to lots of existing works on the behaviors of solutions to equilibrium problems, the topic of the order-preservation properties of solutions is relatively new for equilibrium problems. It would be useful for us to analyze the changing trends of solutions to equilibrium problems. In order to show the applied value and theoretic value of this subject, we focus on a class of differential variational inequalities, which are currently receiving much attention. By applying the order-preservation properties of solution mapping to variational inequality, we investigate the existence of mild solutions to differential variational inequalities. Since our approaches are order-theoretic and the underlying spaces are Banach lattices, the results obtained in this paper neither require the bifunctions in equilibrium problems to be continuous nor assume the Lipschitz continuity for the involved mapping in ordinary differential equation.


Upper order-preservation property Parametric equilibrium problems Order-theoretic fixed point theorems Differential variational inequality 

Mathematics Subject Classification

47H10 90C31 90C33 



The authors are very grateful to two anonymous reviewers and the editor for their constructive comments and valuable suggestions. These comments have motivated us to develop an order-theoretic approach for differential variational inequalities and hence have broadened the results of this paper. This work is supported financially by the Project of Philosophy and Social Science Research in Colleges and Universities in Jiangsu Province (2017SJB0238), Natural Science Foundation in Jiangsu Provincial (BK20171041), Qinglan Project and Natural Science Foundation in colleges and universities in Jiangsu Province (16KJB110009).


  1. 1.
    Nikaido, H., Isoda, K.: Note on noncooperative convex games. Pac. J. Math. 5, 807–815 (1955)CrossRefGoogle Scholar
  2. 2.
    Fan, K.: A minimax inequality and application. In: Shisha, O. (ed.) Inequalities III. Academic Press, Cambridge (1792)Google Scholar
  3. 3.
    Brézis, H., Nirenberg, L., Stampacchia, G.: A remark on Ky Fans minimax principle. Boll. Un. Mat. Ital. 6(4), 293–300 (1972)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Muu, L.D., Oettli, W.: Convergence of an adaptive penalty scheme for finding constrained equilibria. Nonlinear Anal. RWA 18, 1159–1166 (1992)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Al-Homidan, S., Ansari, Q.H., Kassay, G.: Vectorial form of Ekeland variational principle with applications to vector equilibrium problems. Optimization (2019). CrossRefGoogle Scholar
  7. 7.
    Bianchi, M., Schaible, S.: Generalized monotone bifunctions and equilibrium problems. J. Optim. Theory Appl. 90(1), 31–43 (1996)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Ansari, Q.H., Oettli, W., Schlager, D.: A generalization of vectorial equilibria. Math. Method Oper. Res. 46, 147–152 (1997)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ansari, Q.H., Konnov, I.V., Yao, J.C.: On generalized vector equilibrium problems. Nonlinear Anal. TMA 47, 543–554 (2001)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Chen, M.P., Lin, L.J., Park, S.: Remarks on generalized quasi-equilibrium problems. Nonlinear Anal. 52, 433–444 (2003)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Konnov, I.V., Schaible, S.: Duality for equilibrium problems under generalized monotonicity. J. Optim. Theory Appl. 104(2), 395–408 (2000)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Nishimura, H., Ok, E.A.: Solvability of variational inequalities on Hilbert lattices. Math. Oper. Res. 37(4), 608–625 (2012)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Xie, L., Li, J., Wen, C.: Applications of fixed point theory to extended Nash equilibriums of nonmonetized strategic games on posets. Fixed Point Theory Appl. 235, 1687–1812 (2013)zbMATHGoogle Scholar
  14. 14.
    Li, J., Park, S.: Generalized Nash equilibria of nonmonetized noncooperative games on lattices. Br. J. Econ. Manag. Trade 4(1), 97–110 (2014)CrossRefGoogle Scholar
  15. 15.
    Li, J., Yao, J.: The existence of maximum and minimum solutions to general variational inequalities in the Hilbert lattices. Fixed Point Theory Appl. 2011, 1–19 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Zhang, C., Wang, Y.: Applications of order-theoretic fixed points theorems to discontinuous quasi-equilibrium problems. Fixed Point Theory Appl. 2015, 54 (2015)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Bianchia, M., Pini, R.: A note on stability for parametric equilibrium problems. Oper. Res. Lett. 31, 445–450 (2003)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Anh, L.Q., Khanh, P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294, 699–711 (2004)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Anh, L.Q., Khanh, P.Q., Tam, T.N.: On H\(\ddot{\rm {o}}\)lder continuity of approximate solutions to parametric equilibrium problems. Nonlinear Anal. 75, 2293–2303 (2012)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Li, S.J., Chen, C.R., Li, X.B., Teo, K.L.: H\(\ddot{\rm {o}}\)lder continuity and upper estimates of solutions to vector quasiequilibrium problems. Eur. J. Oper. Res. 210, 148–157 (2011)CrossRefGoogle Scholar
  21. 21.
    Wang, Y.H., Zhang, C.J.: Order-preservation of solution correspondence for parametric generalized variational inequalities on Banach lattices. Fixed Point Theor. Appl. 2015, 108 (2015)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Sun, S.Q.: Order preservation of solution correspondence to single-parameter generalized variational inequalities on Hilbert lattices. J. Fixed Point Theory Appl. 19(3), 2081–2094 (2017)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Pang, J.S., Stewart, D.E.: Differential variational inequalities. Math. Program 113, 345–424 (2008)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Liu, Z.H., Zeng, S.D., Motreanu, D.: Evolutionary problems driven by variational inequalities. J. Differ. Equ. 260, 6787–6799 (2016)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Liu, Z.H., Migrski, S., Zeng, S.D.: Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces. J. Differ. Equ. 263, 3989–4006 (2017)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Li, X.S., Huang, N.J., O’Regan, D.: A class of impulsive differential variational inequalities in finite dimensional spaces. J. Frankl. Inst. 353, 3151–3175 (2016)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Li, X.S., Huang, N.J., O’Regan, D.: Differential mixed variational inequalities in finite dimensional spaces. Nonlinear Anal. 72, 3875–3886 (2010)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Lu, L., Liu, Z.H., Motreanu, D.: Existence results of semilinear differential variational inequalities without compactness. Optimization (2019). MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Wang, X., Tang, G., Li, X.S., Huang, N.J.: Differential quasi-variational inequalities in finite dimensional spaces. Optimization 64(4), 895–907 (2015)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Li, J.: Existence of continuous solutions of nonlinear hammerstein integral equations proved by fixed point theorems on posets. J. Nonlinear Convex Anal. 17(7), 1311–1323 (2017)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Meyer-Nieberg, P.: Banach Lattices. Springer, Berlin (1991)CrossRefGoogle Scholar
  32. 32.
    Kamemskii, M., Obukhovskii, V., Zecca, P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Space. Walter de Gruyter, Berlin (2001)CrossRefGoogle Scholar
  33. 33.
    Carl, S., Heikkila, S.: Fixed Point Theory in Ordered Sets and Applications: From Differential and Integral Equations to Game Theory. Springer, New York (2010)zbMATHGoogle Scholar
  34. 34.
    Van Rooij, A.C.M., Van Zuijlen, W.: Bochner integrals in ordered vector spaces. Positivity 21(4), 1089–1113 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Management Science and EngineeringNanjing University of Finance and EconomicsNanjingPeople’s Republic of China
  2. 2.School of Applied MathematicsNanjing University of Finance and EconomicsNanjingPeople’s Republic of China

Personalised recommendations